# SDR ASAA12511076

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 18,056 hours, 5,623 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299040
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

C/B LABELED ENG NR 1 ENGINE AND WING CONTROL ON P18 3 POSITION A 6 IS POPPED.  C/O T/S 3 O'CLOCK STRUT HARNESS AND FOUND SHORTED CONDUCTOR TO WTAI SOLENOID IN HARNESS.  REPLACED 3 O'CLOCK STRUT HARNESS IAW AMM 73 21 06 400 802 1 00 AND C/O, ALL OPS TEST.
